# SDR AALA20111224TUL01

- Difficulty date: December 24, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 66,812 hours, 35,039 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RNO - CREW REPORTED RIGHT GENERATOR FAILED AND AUXILIARY POWER UNIT FAILED TO PICK UP LOAD.  EMERGENCY DECLARED FLIGHT RETURNED RNO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
